Hany Sherief
Hany Sherief
Verified email at alexu.edu.eg
Title
Cited by
Cited by
Year
Generalized thermoelasticity for anisotropic media
RS Dhaliwal, HH Sherief
Quarterly of Applied Mathematics 38 (1), 1-8, 1980
6541980
Fractional order theory of thermoelasticity
HH Sherief, AMA El-Sayed, AM Abd El-Latief
International Journal of Solids and structures 47 (2), 269-275, 2010
4462010
The theory of generalized thermoelastic diffusion
HH Sherief, FA Hamza, HA Saleh
International journal of engineering science 42 (5-6), 591-608, 2004
4042004
A half-space problem in the theory of generalized thermoelastic diffusion
HH Sherief, HA Saleh
International journal of solids and structures 42 (15), 4484-4493, 2005
2862005
Fundamental solution of the generalized thermoelastic problem for short times
HH Sherief
Journal of thermal stresses 9 (2), 151-164, 1986
1381986
On uniqueness and stability in generalized thermoelasticity
HH Sherief
Quarterly of Applied Mathematics 44 (4), 773-778, 1987
1361987
Effect of variable thermal conductivity on a half-space under the fractional order theory of thermoelasticity
H Sherief, AM Abd El-Latief
International Journal of Mechanical Sciences 74, 185-189, 2013
1172013
A two-dimensional problem for a half-space in magneto-thermoelasticity with thermal relaxation
HH Sherief, KA Helmy
International journal of engineering science 40 (5), 587-604, 2002
1122002
Generalized one-dimensional thermal-shock problem for small times
HH Sherief, RS Dhaliwal
Journal of thermal stresses 4 (3-4), 407-420, 1981
1011981
State space formulation for generalized thermoelasticity with one relaxation time including heat sources
HH Sherief
Journal of thermal stresses 16 (2), 163-180, 1993
911993
State space approach to generalized thermoelasticity
MN Anwar, HH Sherief
Journal of Thermal Stresses 11 (4), 353-365, 1988
871988
A thermal-shock problem in magneto-thermoelasticity with thermal relaxation
HH Sherief, MA Ezzat
International Journal of solids and structures 33 (30), 4449-4459, 1996
851996
A uniqueness theorem and a variational principle for generalized thermoelasticity
HH Sherie, RS Dhaliwa
Journal of Thermal Stresses 3 (2), 223-230, 1980
851980
Generalized thermoelastic problem of a thick plate under axisymmetric temperature distribution
HH Sherief, FA Hamza
Journal of thermal stresses 17 (3), 435-452, 1994
831994
Problem in generalized thermoelasticity
HH Sherief, MN Anwar
Journal of Thermal Stresses 9 (2), 165-181, 1986
731986
An internal penny-shaped crack in an infinite thermoelastic solid
HH Sherief, NM El-Maghraby
Journal of Thermal Stresses 26 (4), 333-352, 2003
672003
Theory of generalized micropolar thermoelasticity and an axisymmetric half-space problem
HH Sherief, FA Hamza, AM El-Sayed
Journal of Thermal stresses 28 (4), 409-437, 2005
662005
A problem in generalized magneto-thermoelasticity for an infinitely long annular cylinder
HH Sherief, MA Ezzat
Journal of Engineering Mathematics 34 (4), 387-402, 1998
661998
A thick plate problem in the theory of generalized thermoelastic diffusion
HH Sherief, NM El-Maghraby
International Journal of Thermophysics 30 (6), 2044-2057, 2009
632009
Solution of the generalized problem of thermoelasticity in the form of series of functions
HH Sherief, MA Ezzat
Journal of thermal stresses 17 (1), 75-95, 1994
551994
The system can't perform the operation now. Try again later.
Articles 1–20